# SDR ASAA2018102626599

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,626 hours, 3,465 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 472G1L
- Condition: Damaged
- Location: Cockpit
- Part time: 10,633 hours, 3,468 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKGROUND AND DIGITS ARE FAILING ON THE IAS/MACH WINDOW OF THE MCP PANEL. GROUNDED - YES. CONFIRMED FAULT, IAS/MACH WINDOW DIGITS UNREADABLE. REMOVED & REPLACED DFCS MCP REF AMM 22-11-34. ACCOMPLISHED MCP INSTALLATION TEST REF AMM 22-11-34-740-801, AMM 22-11-34/501, DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00 & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
